The failure of rational dilation on a triply connected domain

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
Author(s)Dritschel MA, Mccullough S
Publication type Article
JournalJournal of the American Mathematical Society
Year2005
Volume18
Issue4
Pages873-918
ISSN (print)0894-0347
ISSN (electronic)1088-6834
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAmerican Mathematical Society
URLhttp://dx.doi.org/10.1090/S0894-0347-05-00491-1
DOI10.1090/S0894-0347-05-00491-1
Actions    Link to this publication
Share